# SDR DL764091181

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 32,658 hours, 8,557 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Shorted
- Location: Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME FROM OVERHEAD PANEL NEAR GLARESHIELD LIGHT RHEOSTAT.   DROPPED LT OVERHEAD LIGHT PANEL. CONFIRMED BURNING ODOR FROM PANEL. FOUND LT RUNWAY TURNOFF LT SWITCH INTERNALLY SHORTED AND FIXED IN OFF POSN. PULLED AND SECURED C/B 11P6 AND CONFIRMED LT RUNWY TURNOFF CIRCUIT AND SW ISOLATED PER SSM 33-42-02PG103. VISUALLY INSPECTED ALL OTHER SWICHES ON PANEL AND FOUND GOOD.  NO BURNING ODOR. FWD LT RUNWAY TURN OFF LIGHT TO MCO AND PLACARD PER MEL 33-42-03.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
